# SDR UALA2012030701469

- Difficulty date: March 7, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,580 hours, 5,977 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 LT EMERGENCY LIGHT AFT INOP.  RELAMPED, OP CHECK NORMAL.
